Article info

Download PDFPDF
Non-steroidal anti-inflammatory drug-induced small intestinal damage is Toll-like receptor 4 dependent
  1. Dr Toshio Watanabe, Department of Gastroenterology, Osaka City University Graduate School of Medicine, 1-4-3 Asahimachi, Abeno-ku, Osaka 545-8585, Japan; watanabet{at}med.osaka-cu.ac.jp
View Full Text

Citation

Watanabe T, Higuchi K, Kobata A, et al
Non-steroidal anti-inflammatory drug-induced small intestinal damage is Toll-like receptor 4 dependent

Publication history

  • Revised June 20, 2007
  • Accepted July 6, 2007
  • First published July 16, 2007.
Online issue publication 
January 11, 2008

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.